Hydroxychloroquine-Induced Erythema Multiforme

Nour Abou Assalie, Robert Durcan, Laura Durcan, Michelle Petri

Research output: Contribution to journalArticle

Abstract

ABSTRACT: Hydroxychloroquine is the cornerstone of medical therapy in systemic lupus erythematosus (SLE). We report a case of erythema multiforme in association with this medication in a 25-year-old white woman with SLE. We provide a detailed review of the reported cases in the literature of hydroxychloroquine-induced severe cutaneous adverse reactions. To our knowledge, this is the first reported case of hydroxychloroquine-induced erythema multiforme in the setting of SLE.

Original languageEnglish (US)
JournalJournal of Clinical Rheumatology
DOIs
StateAccepted/In press - Jan 18 2017

ASJC Scopus subject areas

  • Rheumatology

Fingerprint Dive into the research topics of 'Hydroxychloroquine-Induced Erythema Multiforme'. Together they form a unique fingerprint.

  • Cite this